zbMATH — the first resource for mathematics

Ring models for delay-differential systems. (English) Zbl 0345.93023

93B25 Algebraic methods
93C05 Linear systems in control theory
93B05 Controllability
Full Text: DOI
[1] Bellman, R.; Cooke, K.L., ()
[2] Kirillova, F.M.; Curakova, S.V., On the problem of controllability of linear systems with aftereffect, Div. urav., 3, 436-445, (1967) · Zbl 0214.39604
[3] \scV. Zakian and\scN. S. Williams: Algebraic treatment of delay-differential systems.UMIST Control Systems Centre Report No. 183, Manchester, U.K.
[4] Ansell, H.C., On certain two-variable generalizations of circuit theory, with applications to networks of transmission lines and lumped reactances, IEEE trans. circuit theory, CT-22, 2, 214-223, (1964)
[5] Youla, D.C., The synthesis of networks containing lumped and distributed elements, Network and switching theory, 73-133, (1968), Part 1 Chapter 11 · Zbl 0197.14301
[6] Rhodes, J.D.; Marston, P.D.; Youla, D.C., Explicit solution for the synthesis of two-variable transmission-line networks, IEEE trans. circuit theory, CT-20, 5, 504-511, (1973)
[7] Kamen, E.W., On an algebraic theory of systems defined by convolution operators, Math. syst. theory, 9, 1, 57-74, (1975) · Zbl 0318.93003
[8] Rouchaleau, Y.; Wyman, B.F.; Kalman, R.E., Algebraic structure of linear dynamical systems III. realization theory over a commutative ring, (), 3404-3406 · Zbl 0264.34058
[9] Lang, S., ()
[10] Wonham, W.M.; Morse, A.S., Decoupling and pole assignment in linear multivariable systems: a geometric approach, SIAM J. control, 8, 1, 1-18, (1970) · Zbl 0206.16404
[11] Morse, A.S.; Silverman, L.M., Structure of index invariant systems, SIAM J. control, 11, 2, 215-225, (1973) · Zbl 0257.93005
[12] Vandevenne, H.F., Controllability and stabilizability properties of delay systems, (), 370-377
[13] \scE. D. Sontag: On feedback control of delay-differential and other finitary systems, unpublished report, Center for Mathematical System Theory, University of Florida.
[14] \scC. E. Langenhop: On the stabilization of linear systems.Proc. Am. Math. Soc.\bf15(5), 735-741. · Zbl 0129.06303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.